# SDR UALA2011050202136

- Difficulty date: May 1, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 74,152 hours, 21,441 cycles
- Engine: Pwa PW2037
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Control Unit
- Part number: 3B413B
- Part serial: 93
- Condition: Faulty
- Location: Hyd Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LT HYD ELEC PUMP.  REPLACED LEFT ELCU, OPS CHECKED GOOD.
